# SDR DALA2021040101941

- Difficulty date: March 28, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Nut
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 INITIAL INSPECTION: CORROSION ON NUT OF PNEUMATIC ACTUATOR STA. 1640, BTW S-11R TO S-13R AT INTERNAL FUSELAGE ESTRUCTURE. SUMMARY OF NRC 00732: EMERGENCY PNEUMATIC POWER ACTUATOR FROM DOOR R4 WAS REMOVED AND EMERGENCY PNEUMATIC POWER ACTUATOR WAS INSTALLED PER B757-300 AMM 52-11.(1766980)
